# SDR AALA20160616013

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 12,372 hours, 4,820 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT NOT OVERWEIGHT.  DURING APPROACH, FLAPS 1 SELECTED AND GOT SPLIT NEEDLE ON T/E FLAP.  MAINTENANCE FOUND PSEU RETURNED MESSAGE 27-53252, "FLAP 3 SCEW".  ACCOMPLISHED FIM TASK 27-59-00-810-803.  DISCONNECTED, CLEAN AND RECONNECTED NR 3 FLAP SKEW CONNECTOR.  ACCOMPLISHED SKEW TEST IAW AMM 27-59-00 AND FLAPS OPS TEST IAW AMM 27-51-00.  SYSTEM CHECKS NORMAL.
